# SDR DALA13028573753

- Difficulty date: June 9, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1064 S11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND HORIZONTAL STAB JACKSCREW COMPARTMENT BS 1064+12", STRINGER 11L GOUGED.  MX REPLACED THE STRINGER IAW SRM 51-10-02 AND SRM 53-00-03.  ALODINED AND PRIMED IAW SRM 51-20-01.
